MAUDE Adverse Event Report: STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660080S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported; "primary surgery was performed on (b)(6) 2024.After surgery, it was found that failure of blade portion of u-lag screw.Revision surgery was performed on (b)(6) 2024".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In the case presented an (b)(6)-year-old female patient (150cm 55kg) had been treated with above implant on (b)(6) 2024.On (b)(6) 2024, it was determined that the u-blade had become bent.Consequently, the implant was replaced on (b)(6) 2024.Implant(s) and medical records were not provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Based on available information the root cause could not be determined.Based on available information a product deficiency was not verified.
 
Event or Problem Description

Brand Name
RC LAG SCREW GAMMA4 Ø10.5X80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20447590
Report Number0009610622-2024-00865
Device Sequence Number8559060
Product Code HSB
UDI-Device Identifier07613327591729
UDI-Public(01)07613327591729(17)340531(10)K1B5530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81660080S
Device Lot NumberK1B5530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight55 KG
Patient EthnicityNon Hispanic
Patient RaceAsian